# SDR SWAA2018072723860

- Difficulty date: July 25, 2018
- Submitted: July 27, 2018
- Operation: Air carrier
- Aircraft: N412WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29818
- Aircraft time: 58,569 hours, 34,321 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Damaged
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AIR RETURN/DECLARED EMERGENCY, NR 1 ENG HYD A-SYS PUMP LOW PRESS LIGHT IND.  R&R LEAKY PTU FLOW CONTROL REGULATOR O-RING PER MM.
